Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 201

All articles in this issue are freely accessible.

Cloverleaf representations of simply connected $3$-manifolds
Edwin E. Moise.
Trans. Amer. Math. Soc. 201 (1975), 1-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350745
Modular and distributive semilattices
Joe B. Rhodes.
Trans. Amer. Math. Soc. 201 (1975), 31-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0351935
Associated and perspective simplexes
Leon Gerber.
Trans. Amer. Math. Soc. 201 (1975), 43-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355788
The structure of nested spaces
T. B. Muenzenberger and R. E. Smithson.
Trans. Amer. Math. Soc. 201 (1975), 57-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355995
A $5-r$ uniqueness theorem
Jessie Ann Engle.
Trans. Amer. Math. Soc. 201 (1975), 89-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355009
$k$-regular elements in semisimple algebraic groups
Peter P. Andre.
Trans. Amer. Math. Soc. 201 (1975), 105-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357637
Theta constants and cusp forms
A. J. Crisalli.
Trans. Amer. Math. Soc. 201 (1975), 125-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374034
On centralizers of generalized uniform subgroups of locally compact groups
Kwan-Yuk Law Sit.
Trans. Amer. Math. Soc. 201 (1975), 133-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354923
Deformations of group actions
Allan L. Edmonds.
Trans. Amer. Math. Soc. 201 (1975), 147-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362321
A homotopy theory of pro-spaces
Jerrold W. Grossman.
Trans. Amer. Math. Soc. 201 (1975), 161-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0356039
On the decomposition of tensor products of principal series representations for real-rank one semisimple groups
Robert Paul Martin.
Trans. Amer. Math. Soc. 201 (1975), 177-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374341
Teichmüller spaces and representability of functors
Michael Engber.
Trans. Amer. Math. Soc. 201 (1975), 213-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0414939
Large models of countable height
Harvey Friedman.
Trans. Amer. Math. Soc. 201 (1975), 227-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0416903
On the analytic continuation of the Minakshisundaram-Pleijel zeta function for compact Riemann surfaces
Burton Randol.
Trans. Amer. Math. Soc. 201 (1975), 241-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369286
Identities involving the coefficients of a class of Dirichlet series. VII
Bruce C. Berndt.
Trans. Amer. Math. Soc. 201 (1975), 247-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352018
$PI$-algebras satisfying identities of degree $3$
Abraham A. Klein.
Trans. Amer. Math. Soc. 201 (1975), 263-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349741
$K$-groups generated by $K$-spaces
Eric C. Nummela.
Trans. Amer. Math. Soc. 201 (1975), 279-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352319
Relationships between $𝜆$-nuclearity and pseudo-$𝜇$-nuclearity
William B. Robinson.
Trans. Amer. Math. Soc. 201 (1975), 291-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365086
Subcategories of uniform spaces
Michael D. Rice.
Trans. Amer. Math. Soc. 201 (1975), 305-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358708
A sufficient condition for hyperbolicity of partial differential operators with constant coefficient principal part
Joseph L. Dunn.
Trans. Amer. Math. Soc. 201 (1975), 315-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355358
Solvable groups and quadratic forms
Richard Tolimieri.
Trans. Amer. Math. Soc. 201 (1975), 329-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354552
Polynomials and the limit point condition
Robert M. Kauffman.
Trans. Amer. Math. Soc. 201 (1975), 347-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358438
The algebraic EHP sequence
William M. Singer.
Trans. Amer. Math. Soc. 201 (1975), 367-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385861
Bounds in piecewise linear topology
L. B. Treybig.
Trans. Amer. Math. Soc. 201 (1975), 383-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350746